# SDR QMLA2014060814068

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 150 hours, 452 cycles
- Engine: Allsn 250C47B
- Engine time: 8,534 hours, 19,698 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE MGT MISCOMP LIGHT ILLUMINATED.  ALERTED THE CREW & ADVISED THEM THAT THEY WOULD BE ABORTING THE FLIGHT & RETURNED TO BASE.  THE RFM EMER PROCEDURE STATES TO AVOID HIGH POWER SETTINGS IF POSSIBLE & LAND AS SOON AS PRACTICAL.  ONCE ON THE GND MX ARRIVED TO TROUBLESHOOT THIS ISSUE.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AS MX IS WORKING WITH TO CORRECT THIS ISSUE.
